MathSciNet Relay Station
MathSciNet bibliographic data
MR1847343 (2002e:93035) 93B36 (93C23)
Xu, Shengyuan; Lam, James; Yang, Chengwu $H\sb \infty$ and positive-real control for linear neutral delay systems. IEEE Trans. Automat. Control 46 (2001), no. 8, 1321–1326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement